Latest by David Fawcett, Ph.D., L.C.S.W.

Shot up meth and missed hand what do I do if it's swollen

Shot up meth in hand and missed hand is swollen and it's getting red what should I do

By David Fawcett, Ph.D., L.C.S.W.

For HIV treatment

What is the difference between Atenef and Odimune

By David Fawcett, Ph.D., L.C.S.W.

10 Words or Less

Does CBD THC free help in people with hiv or one has to take the CBD oil which has some thc

By David Fawcett, Ph.D., L.C.S.W.

How to connect

Name: Louie Evangelista From: Home Email: shotsy1325@yahoo.com I am writing to seek people in my position , I will be 70 sept 13 and I know I am one of the longest livid patients to date my original doctor was doctor Jeffery Green at NYU he was also ...

By David Fawcett, Ph.D., L.C.S.W.

Aluvia and afroiza

Can l take aluvia and afroiza some time, is it the some medication

By David Fawcett, Ph.D., L.C.S.W.

10 Words or Less

Hi I am a phlebotomist at the hospital and I stuck myself with a blunt needle and it was enough to leave a mark on my hand but not draw blood should I be freaking out because I am.

By David Fawcett, Ph.D., L.C.S.W.

Managing Holiday Stress: Some Tips for Persons Living With HIV/AIDS

Some practical tips and skills to lessen the negative impact of the season and to promote healthy connection and enjoyment of the holidays.

By David Fawcett, Ph.D., L.C.S.W.

Risperdal effect

I experienced permanent high sensation after quitting risperdal such as any thing touch me can cause pain. And push to take it back to reduce this effect. Did any one have similar case and how to deal with in without pills?

By David Fawcett, Ph.D., L.C.S.W.

Atroiza

I always feel drunk(extremely dizzy)after taking it,is it normal?

By David Fawcett, Ph.D., L.C.S.W.

Ecstasy Addiction

Hello, everybody, I need advice. I am afraid that I am ecstasy addicted. I tried it several times, but the last time I begin to use it more often. I found here some symptoms of the addiction.https://addictionresource.com/drugs/ecstasy/, but maybe som...

By David Fawcett, Ph.D., L.C.S.W.